# SDR XCGA20150408001

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N560ES
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605800
- Aircraft time: 3,159 hours, 2,888 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: W723800
- Condition: Unserviceable
- Location: Nlg
- Part time: 3,159 hours, 2,888 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE NOSE WHEEL STEERING WAS INEFFECTIVE ON LANDING.  MX FOUND THE UPPER & LOWER NOSE LG STRUT BEARINGS TO BE UNSERVICEABLE.  THE BEARINGS ARE SEALED UNITS & WERE FOUND TO BE RATCHETY & STIFF TO ROTATE.
